# SDR SWAA2024120960479

- Difficulty date: November 16, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS500D TO BS 520 AND S-28R FWD CARGO COMPARTMENT 2024-715101<[01] REPLACED WEB-INTERCOSTAL LOCATED BSTA 500D TO BSTA 520 AND S-28R. FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. AND DWG 143A7902 SHEET 126. REV. ?A?. SEE INDIVIDUAL SING OFF BELOW.;[02] CORRECTED STEP 1: REPLACED WEB-INTERCOSTAL LOCATED BSTA 500D TO BSTA 520 AND S-28R. FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. AND DWG 143A7902 SHEET 126. REV. ?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2: REPLACED WEB-INTERCOSTAL LOCATED BSTA 500D TO BSTA 520 AND S-28R. FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02. AND DWG 143A7902 SHEET 126. REV. ?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
